# SDR A6WA201240437

- Difficulty date: March 7, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Broken
- Location: Lt Stub Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB FAIRING IS GOUGED AND HAS BROKEN HINGE.  REPLACED UNSERVICEABLE LT STUB FAIRING WITH SERVICEABLE STUB FAIRING IAW SRM 51-42-06 AND SRM 51-40-11.
